RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 5, Pages 663–670 (Mi mz8090)  

This article is cited in 2 scientific papers (total in 2 papers)

Optimal interpolation of differentiable periodic functions with bounded higher derivative

V. L. Velikin

Dnepropetrovsk State University

Abstract: The problem of the optimal recovery of functions from the set $W_M^r$ is considered. It is shown, in particular, that for such recovery the use of information about the values of the function at $2n$ points gives the error in the norm of the space $C$ two times, and $\pi K_r/(2K_{r+1})$ times ($K_r$ is the Favard constant) in the norm of the space $L$, less than that by the use of the information about the values of the function and its derivatives at $n$ points.

Full text: PDF file (455 kB)

English version:
Mathematical Notes, 1977, 22:5, 860–865

Bibliographic databases:

UDC: 517.5
Received: 16.02.1976

Citation: V. L. Velikin, “Optimal interpolation of differentiable periodic functions with bounded higher derivative”, Mat. Zametki, 22:5 (1977), 663–670; Math. Notes, 22:5 (1977), 860–865

Citation in format AMSBIB
\Bibitem{Vel77}
\by V.~L.~Velikin
\paper Optimal interpolation of differentiable periodic functions with bounded higher derivative
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 5
\pages 663--670
\mathnet{http://mi.mathnet.ru/mz8090}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=467085}
\zmath{https://zbmath.org/?q=an:0364.41003}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 5
\pages 860--865
\crossref{https://doi.org/10.1007/BF01098350}


Linking options:
  • http://mi.mathnet.ru/eng/mz8090
  • http://mi.mathnet.ru/eng/mz/v22/i5/p663

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. D. Boyanov, “The optimal recovery of smooth functions”, Math. USSR-Sb., 69:2 (1991), 357–377  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. P. Sidorov, “Optimal Recovery of Linear Functionals on Sets of Finite Dimension”, Math. Notes, 84:4 (2008), 561–567  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:178
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020